# SDR FDEA201108103173

- Difficulty date: August 10, 2011
- Submitted: August 17, 2011
- Operation: Air carrier
- Aircraft: N628FE
- Make and model: Doug MD-11F
- Aircraft serial: 48447
- Aircraft time: 87,288 hours, 15,608 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2984501
- Condition: Misrepaired
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

REPAIR FOUND ON LT WING INBD L/E UPPER.  FOUND NOT IAW SRM 57-40-02 REPAIR 8 FIG.201 REV 47.  NEW REPAIR CARRIED OUT IAW SRM 57-40-02 REPAIR 8 FIG.201 REV.47.   REPAIR CLASSIFIED MAJOR PER GMM 6-2-100 REV 112.
